# SDR FDEA200912094389

- Difficulty date: December 9, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005161GF
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT 2ND TO AFT LONG FLOOR PANEL IS DAMAGED AT THE AFT RT SIDE.  REMOVED FLOOR PANEL 161 GF IAW AMM 53-40-25-4, PARA 1 TO FOM.  FABRICATED NEW FLOOR PANEL IAW DWG SRZ 25-005, REV "H" AND SRZ 25-011, REV "C".  INSTALLED FLOOR PANEL 161 GF IAW AMM 53-10-25-4, PG 3.
